# SDR QXEA2010032900207

- Difficulty date: March 24, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 7,156 hours, 7,780 cycles
- Engine: Pwc PW150A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 304796605
- Part serial: 443
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 7,156 hours, 7,780 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE ITT INCREASE ABOUT 100 DEG, FF INCREASE ABOUT 100 PPH, NH ABOUT 1.5 ANF NL ABOUT 1 HIGHER THAN NR 1 ENGINE ALL INDICATION REMAINED WITH IN LIMITATION.  DIVERTED AND PERFORMED A UNEVENTFUL LANDING. INTERROGATED CDS NO FAULTS FOUND. R & R NR 2 HPSOV IAW AMM 36-11-09-000-801/ 36-11-09-400-801. R & R NR 2 P2.7 IBV IAW 75-31-01-000-801/ 75-31-01-400-801. CW POWER ASSURANCE RUNS IAW MTC 6710005.  NR 1 AND NR 2 ENGINE POWER LEVERS ARE SYMETRIC AT ALL POSITIONS POWER AND ITT MATCH.  RETURNED TO SERVICE.
